Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ultimately closed projective resolutions and rationality of Poincaré-Betti series


Author: George V. Wilson
Journal: Proc. Amer. Math. Soc. 88 (1983), 221-223
MSC: Primary 16A46; Secondary 16A60
DOI: https://doi.org/10.1090/S0002-9939-1983-0695246-1
MathSciNet review: 695246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A condition on the syzygies of a module is given which implies the rationality of certain Poincaré-Betti series.


References [Enhancements On Off] (What's this?)

  • [1] D. J. Anick, A counterexample to a conjecture of Serre, Ann. of Math. (2) 115 (1982), 1-33. MR 644015 (86i:55011a)
  • [2] M. Auslander and I. Reiten, Stable equivalence of Artin algebras, Conference on Orders, Group Rings and Related Topics, Lecture Notes in Math., vol. 353, Springer, Berlin and New York, 1973, pp. 8-71. MR 0335575 (49:356)
  • [3] J. P. Jans, Some generalizations of finite projective dimension, Illinois J. Math. 5 (1961), 334-344. MR 0183748 (32:1226)
  • [4] J.-E. Roos, Relations between the Poincaré-Betti series of loop spaces and local rings, Lecture Notes in Math., vol. 740, Springer, Berlin and New York, 1979, pp. 285-322. MR 563510 (81g:55019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46, 16A60

Retrieve articles in all journals with MSC: 16A46, 16A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695246-1
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society